# SDR GTIA2021121336170

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 13,177 hours, 5,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 AND R4 DOOR ASSIST BOTTLES LOW PRE-CHARGE-SERVICED L4 AND R4 DOOR ASSIST BOTTLES TO PROPER PRESSURE IAW AMM 52-10-00
